# SDR QXEA200701276

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,812 hours, 29,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - EVIL, FOUL FISH ODOR EMINATING FROM AFT CABIN AREA.  MAINTNEANCE COULD NOT DUPLICATE DISCREPANCY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SREVICE.
